MAUDE Adverse Event Report: RESPIRONICS, INC. DS2 ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DS2 ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BLX520H15C
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The device was returned to a third-party service center for evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and no visible foam particles were observed.Additionally, during the evaluation of the device at the third-party service center, the device was visually inspected and found pca, ui bezel's ribbon cable was burnt, and iso port is melted.

Brand Name
DS2 ADV AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22688498
Report Number2518422-2025-108579
Device Sequence Number14979291
Product Code BZD
UDI-Device Identifier00606959062818
UDI-Public(01)00606959062818
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBLX520H15C
Device Catalogue NumberBLX520H15C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown